For effective relief of: nasal congestion; sinus pain; headache; fever; body aches and pain; pain of sore throat.
Adults and children over 12 to 65 years: Take 1 or 2 caplets every 4 to 6 hours as needed. Do not exceed 6 caplets in 24 hours, unless directed by a physician. Do not use longer than 3 days for fever or 5 days for pain relief or cold symptoms.
Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 12 unless directed by a physician.
Do not take Advil Cold and Sinus caplets if taking acetylsalicylic acid (ASA) or other products containing ibuprofen or decongestants, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Do not take if you have an ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney problems; asthma; heart disease; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Consult your physician before taking if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, haemophilia, or difficulty in urination due to an enlarged prostate. Individuals taking or who have recently taken prescription medication for high blood pressure or depression including a MAOI, should use only as directed by a physician. Consult your physician if the symptoms or fever persists for more than 5 days.
If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil Cold and Sinus caplets, discontinue use immediately and contact a physician. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.
Active Ingredient(s) and Purpose:
Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg; Analgesic / Decongestant
Acetylated monoglycerides, ammonium hydroxide, carnauba wax, corn starch, croscarmellose sodium, ethoxyethanol, iron oxides, lecithin, microcrystalline cellulose, parabens, pharmaceutical glaze, pharmaceutical shellac, povidone, pregelatinized starch, propylene glycol, silicon dioxide, simethicone, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, titanium dioxide.